# SDR FDEA2019080981818

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 85,051 hours, 19,306 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: ACA00071
- Part serial: 165
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NLG  LOCK/UNLOCK ACTUATOR CYCLINDER ATTACH   BRACKET DAMAGED.
